MAUDE Adverse Event Report: CADD ADMINISTRATION SET

CADD ADMINISTRATION SET
Model Number 21-7381-24
Medical Device Problem Code Excess Flow or Over-Infusion (1311)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the device was in use for infusion of parenteral nutrition.The user facility stated the iv bag was filled with 1632 ml (intended to be infused) and 100 ml overfill.The reporter stated the infusion ended and more fluid had been administered than was programmed.No adverse effects reported.

Brand Name
CADD ADMINISTRATION SET
MDR Report Key12414757
Report Number3012307300-2021-09106
Device Sequence Number14317134
Product Code FPA
UDI-Device Identifier10610586027468
UDI-Public10610586027468
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number21-7381-24
Device Catalogue Number21-7381-24
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2021
Initial Report FDA Received Date09/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1